# SDR CALA2015082094232

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 65,724 hours, 7,518 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY 102 EMER LIGHT LENS WIRE BROKEN PN 8182-1.  R & R LAVATORY 102 EMER LIGHT LENS IAW MM 33-51-13.
